# SDR SWAA2015070841552

- Difficulty date: June 16, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N742SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29278
- Aircraft time: 58,557 hours, 34,664 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap
- Part number: 114A11107
- Part serial: TA182
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 KRUEGER FLAP CRACKED AT RIB FLANGE, 26" FROM OTBD EDGE OF FLAP & 2.5" FROM FLAP TE.  REPAIRED FLANGE IAW EA.
